MathSciNet Relay Station
MathSciNet bibliographic data
MR2504978 14P10 (14Q10 41A15 68W30)
Lai, YiSheng; Wang, RenHong; Wu, JinMing Real zeros of the zero-dimensional parametric piecewise algebraic variety. Sci. China Ser. A 52 (2009), no. 4, 817–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement